# SDR ASAA2018030923814

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,469 hours, 7,064 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400018170
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7842002 FAN LUBE NR 1 ENGINE FOUND NICK ON 24 PLATFORM AREA F/SURFACE F. GROUNDED - YES. REMOVED AND REPLACED 24 PLATFORM ON NR 1 ENGINE. REF T/C 78472002.
